| Model Number |
KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 8/14/2024, it was reported by a sales representative via email that two ar-2658tr knotless distal clavicle plate button tightrope were unscrewed and came off the inserter while it was inside the patient.This was discovered during a clavicle fracture with ac joint fixation procedure on (b)(6) 2024.The button was not implanted, and the case was completed by stabilizing the clavicle only.The case was delayed between five and ten minutes.Everything was successfully removed from the patient.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.